# SDR SWAA990219

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27853
- System (JASC): 2312 · VHF Communications System
- Part: Receiver
- Part number: 514017
- Condition: Failed
- Location: Nr 1 Comm
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 10 MIN INTO FLIGHT, NR 1 COMM WOULD RECEIVE BUT NOT TRANSMIT, NR 2 WAS OK.  PERFORMED AN AIR RETURN TO PHX.  EVERY FREQ CHANGE (6 DIFF FREQ) TRIED.  NR 1 COMM CONTINUED TO BE INOP AFTER LANDING, NR 1 COMM NOW WORKED.  PERFORMED BITE CHECK OK OF BOTH NR 1, 2 COM,  XCURS AND PSEU.  AIR/GROUND BITE CHECKED.  REMOVED AND REPLACED RECEIVER PER M/M.  NR 1 RADIO OPS CHECKS AS PER MM.
